MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Catalog Number 11996-000091
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Codes Asystole (4442); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Stryker was notified that the customer submitted a voluntary medwatch report (reference report number mw5107075).The following was reported: "defibrillator pads were applied to patient and were going to be used as initial assessment of rhythm; however, pads did not pick up rhythm.2 sets of defibrillator pads did not function correctly." this mdr is for the first electrodes used.The medwatch report from the customer indicates intervention was required.However, the description of event has no evidence of an adverse patient outcome.
 
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Per medwatch report (reference report number mw5107075), patient information is not releasable.The device nor the electrodes were returned to stryker for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
 
Additional Manufacturer Narrative
The customer provided patient and updated information.Section a, fields a1, a2, and a3; section b field b5 and section d field c2/d10 concomitant product have been updated.
 
Event or Problem Description
Stryker was notified that the customer submitted a voluntary medwatch report (reference report number mw5107075).The following was reported: "defibrillator pads were applied to patient and were going to be used as initial assessment of rhythm; however, pads did not pick up rhythm.2 sets of defibrillator pads did not function correctly." the patient was in asystole and no shock was required.This mdr is for the first electrodes used.The customer reported that the patient did pass away.The customer confirmed that there was no injuries to the patient as a result of the equipment failure.The issue was strictly with the pads and not other associated equipment.The patient did pass away but there were extenuating circumstances that led or caused the patient to pass away per physician notes.

Brand Name
QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY
Common Device Name
EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key13897360
Report Number0003015876-2022-00431
Device Sequence Number19909233
Product Code DRX
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11996-000091
Device Lot Number0305019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LP20E (B)(6).
Patient Age68 YR
Patient SexFemale